La recherche des nombres caractéristiques pour le Systeme d’une classe d’equations differentielles à coefficients périodiques
Articles
P. Golokvosčius
V. Kapsukas Vilnius State University
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19408
PDF

How to Cite

Golokvosčius P. (1963) “La recherche des nombres caractéristiques pour le Systeme d’une classe d’equations differentielles à coefficients périodiques”, Lithuanian Mathematical Journal, 3(1), pp. 77-101. doi: 10.15388/LMJ.1963.19408.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

П. Голоквосчюс. Отыскание характеристических чисел решений одного класса систем дифференциальных уравнений с периодическими коэффициантами

P. Golokvosčius. Vienos klasės diferencialinių lygčių su periodiniais koeficientais sistemų sprendinių charakteringų skaičių radimas

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.